# SDR 2003F00448

- Difficulty date: March 10, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK AT NR 6 SLAT LOWER BACKSIDE ACTUATOR ROD END ACCESS CUTOUT SUPPORT PLATE.  REMOVED DAMAGED PLATE FROM RIGHT WING NR 6 SLATE LOWER BACKSIDE SLAT ACTUATOR ROD END ACCESS CUT OUT.  FABRICATED PLATE.  TREATED AND PRIMED PART AND AREA.  INSTALLED PLATE.  (M)
